MathSciNet Relay Station
MathSciNet bibliographic data
MR2640308 34N05 (34K20)
Akin-Bohner, Elvan; Raffoul, Youssef N.; Tisdell, Christopher Exponential stability in functional dynamic equations on time scales. Commun. Math. Anal. 9 (2010), no. 1, 93–108.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement